Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 698621, 3 pages
http://dx.doi.org/10.1155/2014/698621
Research Article

A Characterization of Jordan Homomorphism on Banach Algebras

Department of Mathematics, Ayatollah Borujerdi University, Borujerd, Iran

Received 20 October 2013; Accepted 17 December 2013; Published 29 January 2014

Academic Editors: C.-J. Zhao and Q. Zhu

Copyright © 2014 Abbas Zivari-Kazempour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Żelazko, “A characterization of multiplicative linear functionals in complex Banach algebras,” Studia Mathematica, vol. 30, pp. 83–85, 1968. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. Miura, S.-E. Takahasi, and G. Hirasawa, “Hyers-Ulam-Rassias stability of Jordan homomorphisms on Banach algebras,” Journal of Inequalities and Applications, vol. 2005, no. 4, pp. 435–441, 2005. View at Publisher · View at Google Scholar · View at Scopus
  3. M. Eshaghi Gordji, “n-Jordan homomorphisms,” Bulletin of the Australian Mathematical Society, vol. 80, no. 1, pp. 159–164, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. Palmer, Banach Algebras and the General Theory C-Algebras, vol. 1, Cambridge University Press, Cambridge, UK, 1994.
  5. H. G. Dales, Banach Algebras and Automatic Continuity, vol. 24 of London Mathematical Society Monographs, Clarendon Press, Oxford, UK, 2000.
  6. H. G. Dales and A. T.-M. Lau, “The second duals of beurling algebras,” Memoirs of the American Mathematical Society, vol. 177, no. 836, 2005. View at Google Scholar · View at Scopus
  7. F. F. Bonsall and J. Duncan, Complete Normed Algebra, Springer, New York, NY, USA, 1973.
  8. J. Bračič and M. S. Moslehian, “On automatic continuity of 3-homomorphisms on Banach algebras,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 30, no. 2, pp. 195–200, 2007. View at Google Scholar · View at MathSciNet